MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC TRACKER 9733533XOM ENT INSTRUMENT; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC TRACKER 9733533XOM ENT INSTRUMENT; INSTRUMENT, STEREOTAXIC
Model Number 9733533XOM
Medical Device Problem Codes Human-Device Interface Problem (2949); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Patient age unavailable from the site.The tracker was returned to the manufacturer for evaluation.After functional testing and visual/physical examination the reported issue was not confirmed.When connected to a known good system the returned tracker was recognized and the tracker had no issues.No problem detected.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in functional endoscopic sinus surgery (fess).It was reported that the patient tracker was bad at the install and would not track.The site opened another one and it worked as expected.The procedure was delayed less than an hour.No impact on patient outcome.

Brand Name
TRACKER 9733533XOM ENT INSTRUMENT
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8296894
Report Number1723170-2019-00478
Device Sequence Number2462807
Product Code HAW
UDI-Device Identifier00613994380012
UDI-Public00613994380012
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2020
Device Model Number9733533XOM
Device Catalogue Number9733533XOM
Device Lot Number180929C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight108